On Regular Curvature Structures.

Oldrich Kowalski

Mathematische Zeitschrift (1972)

  • Volume: 125, page 129-138
  • ISSN: 0025-5874; 1432-1823

How to cite


Kowalski, Oldrich. "On Regular Curvature Structures.." Mathematische Zeitschrift 125 (1972): 129-138. <http://eudml.org/doc/171697>.

author = {Kowalski, Oldrich},
journal = {Mathematische Zeitschrift},
pages = {129-138},
title = {On Regular Curvature Structures.},
url = {http://eudml.org/doc/171697},
volume = {125},
year = {1972},

AU - Kowalski, Oldrich
TI - On Regular Curvature Structures.
JO - Mathematische Zeitschrift
PY - 1972
VL - 125
SP - 129
EP - 138
UR - http://eudml.org/doc/171697
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.